# SDR LR7A2013032500506

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND LT HORIZONTAL STABILIZER L/E FRAME ANGLE CRACKED LT SIDE FS 1041, WL 283:  HSS 115, HSS 186, AND HSS 198.  REPAIRED IAW SMP583 SRM FIG 51-140-20.
